MathSciNet Relay Station
MathSciNet bibliographic data
MR442091 20E15
Hartley, B. Uncountable Artinian modules and uncountable soluble groups satisfying ${\rm Min}-n$. Proc. London Math. Soc. (3) 35 (1977), no. 1, 55–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement